Opuscula Mathematica
Opuscula Math. 33, no. 2 (), 323-335
Opuscula Mathematica

Random integral equations on time scales

Abstract. In this paper, we present the existence and uniqueness of random solution of a random integral equation of Volterra type on time scales. We also study the asymptotic properties of the unique random solution.
Keywords: random integral equations, time scale, existence, uniqueness, stability.
Mathematics Subject Classification: 34N05, 45D05, 45R99.
Cite this article as:
Vasile Lupulescu, Cristina Lungan, Random integral equations on time scales, Opuscula Math. 33, no. 2 (2013), 323-335, http://dx.doi.org/10.7494/OpMath.2013.33.2.323
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.